# SDR DALA2024110810773

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 L/H O/B SEAT TRACK (LBL 45.50) IS CORRODED FROM APPROX STA 698 TO STA 712. CORRECTIVE ACTION: REMOVED AND REPLACED L/H O/B SEAT TRACK LBL 45.50 FROM STA 640- 710 IAW B757-200 SRM 53-00-52-1A-1 FIG 101 DETAIL I AND SRM. (0648904)
